# SDR O2GA2021110190201

- Difficulty date: October 23, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 17,227 hours, 10,719 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: 7464513
- Condition: Dirty
- Stage of operation: TO
- How discovered: V
- Nature of condition: B, O
- Precautionary procedure: A, O

## Discrepancy

AT TAKE OFF AT V1 A PUFF OF GRAY SMOKE WAS OBSERVED FROM THE RIGHT HAND FRONT AREA NEAR THE WINDSHIELD BASE, AND THE INTERSECTION OF THE RADIO CONTROL PANEL THE ENVIRONMENTAL CONTROL PANEL AND THE APU PANEL. EMERGENCY WAS DECLARED AND RETURNED TO DEPARTURE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE PERFORMED AN INSPECTION OF THE COMPONENTS BEHIND THE COPILOTS CIRCUIT BREAKER PANEL, INSTRUMENT PANEL AND APU PANEL WITH NO DEFECTS NOTED. APU AND ENGINE RUNS PERFORMED WITH ENVIRO SYSTEM RUNNING, NO DEFECTS NOTED. COALESCER FILTERS REPLACED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
